# SDR QXEA2012062200517

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Strut
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE AFT MOUNT STRUT A6 HAS CHAFE DAMAGE ON AFT INBD END OF TUBE.  SMOOTHED CHAFE IAW SRM 51-14-00-02-04.  CONFIRMED BLEND CRACK FREE REF NTM 8.2.1.1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-54-1022.  COMPLIED WITH TASK CARD RD 8/4-54-1022.
